# SDR DALA2025030801790

- Difficulty date: March 7, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 14,505 hours, 6,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8108, CORROSION ON CABIN SEAT TRACK UPPER SURFACE FR74 LBL 23. CORRECTIVE ACTION: REPLACED SEAT TRACK FROM FR 61-74 LBL 23 IAW DWG# C01342701 REV G, AND A220 ASRP BD500-A-J51-42-06-00AAA-078A-A AND BD500-A-J51-42-21-00AAA-078A-A.
